# SDR AU990126

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 27
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR PITCH TRIM ACTUATOR RATCHETING.
